RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 162, Number 3, Pages 334–344 (Mi tmf6474)  

This article is cited in 6 scientific papers (total in 6 papers)

Commuting differential operators

A. B. Shabatab, Z. S. El'kanovab

a Landau Institute for Theoretical Physics, RAS, Chernogolovka, Moscow Oblast, Russia
b Aliev Karachaevo-Cherkesiya State University, Karachaevsk, Russia

Abstract: We consider a model problem, related to Bessel functions, in the theory of commutative rings of linear differential operators with one independent variable. We construct new series of such commutative rings and give simple examples of rings with three generators.

Keywords: Bessel function, commuting ring of differential operators

DOI: https://doi.org/10.4213/tmf6474

Full text: PDF file (421 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 162:3, 276–285

Bibliographic databases:

Received: 07.09.2009

Citation: A. B. Shabat, Z. S. El'kanova, “Commuting differential operators”, TMF, 162:3 (2010), 334–344; Theoret. and Math. Phys., 162:3 (2010), 276–285

Citation in format AMSBIB
\Bibitem{ShaElk10}
\by A.~B.~Shabat, Z.~S.~El'kanova
\paper Commuting differential operators
\jour TMF
\yr 2010
\vol 162
\issue 3
\pages 334--344
\mathnet{http://mi.mathnet.ru/tmf6474}
\crossref{https://doi.org/10.4213/tmf6474}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2682128}
\zmath{https://zbmath.org/?q=an:05790855}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010TMP...162..276S}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 162
\issue 3
\pages 276--285
\crossref{https://doi.org/10.1007/s11232-010-0022-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276724000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952051600}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6474
  • https://doi.org/10.4213/tmf6474
  • http://mi.mathnet.ru/eng/tmf/v162/i3/p334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Shabat, Z. S. Elkanova, “Commuting differential operators in two-dimension”, Ufa Math. J., 3:2 (2011), 89–95  mathnet  zmath
    2. M. S. Akbasheva, A. B. Shabat, “Teorema o kommutirovanii v glavnom”, Ufimsk. matem. zhurn., 3:4 (2011), 3–7  mathnet  zmath
    3. Dafeng Zuo, “Commuting differential operators of rank 3 associated to a curve of genus 2”, SIGMA, 8 (2012), 044, 11 pp.  mathnet  crossref  mathscinet
    4. A. B. Shabat, Z. S. El'kanova, A. B. Urusova, “Two-sided Darboux transformations”, Theoret. and Math. Phys., 173:2 (2012), 1507–1517  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    5. F. Kh. Baichorova, Z. S. Elkanova, “Commuting differential operators of orders 4 and 6”, Ufa Math. J., 5:3 (2013), 11–19  mathnet  crossref  elib
    6. Van Gorder R.A., “Computing Semi-Commuting Differential Operators in One and Multiple Variables”, Math. Commun., 19:2 (2014), 201–219  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:536
    Full text:93
    References:40
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019